# SDR DALA2016080405865

- Difficulty date: August 1, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER SURFACE GOUGED AT THE I/B HINGE.  REMOVED DAMAGE AND ACCOPLISHED PERMANENT REPAIR ON THE LT AILERON UPPER SKIN IAW SRM.
